# SDR FDEA201008102905

- Difficulty date: August 10, 2010
- Submitted: August 17, 2010
- Operation: Air carrier
- Aircraft: N724FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 530
- Aircraft time: 29,785 hours, 13,939 cycles
- Engine: Pwa PW4158
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A579601120000
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBD FLAP LT WING - RIB 25A FOUND CRACKED.  REPLACED AS PER EA 6-5750-141552 AND SB A300-57-6098.
